MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310040
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).Good faith effort attempts were made to try and confirm device return and additional detail about what "break" means, but it was unable to be obtained.
 
Event or Problem Description
It was reported that a burr broke.The target lesion was located in the moderately tortuous and moderately calcified artery.A 1.75mm rotablator rotalink plus was selected for use.During pre-testing, it was normal to increase the speed; however, after using the device, it was noted that the front of the burr broke.The device was removed all system as usual step.The procedure was completed with another of same device.No complications were reported, and patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).Device evaluated by manufacturer: the burr catheter returned connected to the advancer.The burr was found to be detached.The related rotawire returned within the rotablator plus system, contained the detached burr.Microscope inspection of the device found no damage or irregularity.Visual inspection on device found that the burr and coil were detached.The burr was detached and was found returned on the returned rotawire.The rotawire was removed from the rotablator plus system with resistance due to kinks present on the wire and the nature of the coil detachment.The burr was removed with resistance due to the wire damage present.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21874464
Report Number2124215-2025-24779
Device Sequence Number8640963
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public(01)08714729228370(17)250610(10)31986668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model NumberH749236310040
Device Catalogue NumberH749236310040
Device Lot Number0031986668
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown